| Model Number |
6.0PLC |
| Medical Device Problem Codes |
Deflation Problem (1149); Inflation Problem (1310)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/22/2017
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received a report that while in use, the device had an inflation/deflation issue.There was no patient injury reported.The customer discarded the product, therefore no product will be returned.
Additional Manufacturer Narrative
Corrected information: sex.If information is provided in the future, a supplemental report will be issued.